# SDR IPXA2019091046560

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 32,430 hours, 22,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS WILL NOT ILLUMINATE. REMOVED AND REPLACED EMERG LIGHT BATTERY IAW MM 33-51-07-902-0001 BATTERY PACK TEST SATISFACTORY P/N ON 2013-1A P/N OFF 2013-1A S/N ON 50991 S/N OFF 49082.
